# SDR 04FDEA02845

- Difficulty date: September 29, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 43,871 hours, 8,451 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: AAL72891
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, LT SIDEWALL AREA AT APPROXIMATELY AT STA Y= 1781, A CRACKED OF 1.1/8 INCH FOUND AT THE FUEL SHROUD LINE.  CENTER CARGO COMPARTMENT, LEFT SIDEWALL AREA AT APPROXIMATELY AT STA Y= 1781, 1 1/8 INCH CRACKED AT THE FUEL SHROUD LINE.  REPAIRED PER FEDEX EA #1-2822-79763, FUEL   SYSTEMS, FUEL SHROUDS AND DRAINS, CRACK REPAIR ON TUBE FOR TAIL TANK.
